Discussions that mention lyrica

Back Problems board


Hi, Well, made the 6 hour drive to Maine. I'm here now. It was not too bad. It hurt after the ride and not during. I'm in so much pain that I have to sleep on the couch. Only way to get any relief. So I am in a nice hotel and can't enjoy the king size bed. My husband has it all to himself. I've been getting this weird feeling. Not sure if anyone else gets it. My legs feel like someone is pressing down on them. My feet feel like they are buzzing. It is like someone is squeezing them. It is very strange. I take a Percocet for the back pain and it helps the legs and feet. I assume it is a nerve. The Lyrica and Skelaxin don't seem to be doing much. Guess if I did not take them it could be worse. I am so sick of the pain. It just keeps getting worse. The surgeon says give it time. The instrumentation looks good. So, why does it hurt so much? I guess that is the million dollar question. Well, will try to enjoy the rest of my vacation. I've been sleeping with the TENS machine on. I know you are not suppose to but it helps a tiny bit. Hope everyone is well.